# SDR DALA2023070305343

- Difficulty date: July 1, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 92,675 hours, 42,853 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3220 - ATO - AT LESS THAN 50KTS DUE TO BRAKES HOT ECAM MESSAGE FOR NUMBER 1 BRAKE TEMPERATURE REACHING 510 DEGREES. CORRECTIVE ACTION: #1 BRAKE PLACED ON MEL THEN REMOVED AND REPLACED #1 BRAKE ASSEMBLY. OK FOR SERVICE. (4732988)
